Advanced search
Add to list

Drug analysis and clinical effects in patients attending the emergency department with suspected gamma-hydroxybutyrate toxicity

(2014) CLINICAL TOXICOLOGY. 52(4). p.369-369
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Archer, John RH, Ann-Sofie Ingels, David M Wood, et al. “Drug Analysis and Clinical Effects in Patients Attending the Emergency Department with Suspected Gamma-hydroxybutyrate Toxicity.” Clinical Toxicology. Vol. 52. 2014. 369–369. Print.
APA
Archer, J. R., Ingels, A.-S., Wood, D. M., Wood, M., Dargan, P. I., & Stove, C. (2014). Drug analysis and clinical effects in patients attending the emergency department with suspected gamma-hydroxybutyrate toxicity. CLINICAL TOXICOLOGY (Vol. 52, pp. 369–369). Presented at the 34th International congress of the European Association of Poisons Centres and Clinical Toxicologists (EAPCCT).
Chicago author-date
Archer, John RH, Ann-Sofie Ingels, David M Wood, Michelle Wood, Paul I Dargan, and Christophe Stove. 2014. “Drug Analysis and Clinical Effects in Patients Attending the Emergency Department with Suspected Gamma-hydroxybutyrate Toxicity.” In Clinical Toxicology, 52:369–369.
Chicago author-date (all authors)
Archer, John RH, Ann-Sofie Ingels, David M Wood, Michelle Wood, Paul I Dargan, and Christophe Stove. 2014. “Drug Analysis and Clinical Effects in Patients Attending the Emergency Department with Suspected Gamma-hydroxybutyrate Toxicity.” In Clinical Toxicology, 52:369–369.
Vancouver
1.
Archer JR, Ingels A-S, Wood DM, Wood M, Dargan PI, Stove C. Drug analysis and clinical effects in patients attending the emergency department with suspected gamma-hydroxybutyrate toxicity. CLINICAL TOXICOLOGY. 2014. p. 369–369.
IEEE
[1]
J. R. Archer, A.-S. Ingels, D. M. Wood, M. Wood, P. I. Dargan, and C. Stove, “Drug analysis and clinical effects in patients attending the emergency department with suspected gamma-hydroxybutyrate toxicity,” in CLINICAL TOXICOLOGY, Brussels, Belgium, 2014, vol. 52, no. 4, pp. 369–369.
@inproceedings{5834892,
  articleno    = {abstract 173},
  author       = {Archer, John RH and Ingels, Ann-Sofie and Wood, David M and Wood, Michelle and Dargan, Paul I and Stove, Christophe},
  booktitle    = {CLINICAL TOXICOLOGY},
  issn         = {1556-3650},
  language     = {eng},
  location     = {Brussels, Belgium},
  number       = {4},
  pages        = {abstract 173:369--abstract 173:369},
  title        = {Drug analysis and clinical effects in patients attending the emergency department with suspected gamma-hydroxybutyrate toxicity},
  volume       = {52},
  year         = {2014},
}

Web of Science
Times cited: